# SDR 95ZZZX1889

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6222A
- Make and model: Cessna 182
- Aircraft serial: 33022
- Engine: Cont O470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pan
- Part number: 539937
- Condition: Cracked
- Location: Engine Oil
- Part time: 6,566 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A GROUND STRIKE AND SUDDEN STOPPAGE.  ENGINE AND PROP DISASSEMBLED, INSPECTED, AND REASSEMBLED.  AFTER 19 HOURS, OIL LEAK DEVELOPED FROM CRACK IN PAN.  CRACK LOCATED 11 INCHES FROM FRONT OF PAN.  BELIEVE THIS WAS CAUSED FROM PAN STRIKING ENGINE MOUNT CROSS BRACE.  CRACK EXTENDED IN 4 DIRECTIONS.  AIRCRAFT LANDED WITH OUT DAMAGE TO ENGINE.  REPLACED OIL PAN WITH NEW LIKE ITEM.  THIS IS THE SECOND OIL PAN (NOT SAME ACFT) IN 4 MONTHS.  THE FIRST WAS NOT DUE TO SUDDEN STOPPAGE.  DIFFERENT ACFT, SAME TYPE.
